Unbounded Principal Eigenfunctions for Problems on all of R^N

G A Afrouzi, Kenneth Joseph Brown

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)37-50
Number of pages14
JournalDifferential and Integral Equations
Volume14
Publication statusPublished - 2001

Cite this

Afrouzi, G A ; Brown, Kenneth Joseph. / Unbounded Principal Eigenfunctions for Problems on all of R^N. In: Differential and Integral Equations. 2001 ; Vol. 14. pp. 37-50.
@article{f5900d2d8fa44970bff1250cbf62b34b,
title = "Unbounded Principal Eigenfunctions for Problems on all of R^N",
author = "Afrouzi, {G A} and Brown, {Kenneth Joseph}",
year = "2001",
language = "English",
volume = "14",
pages = "37--50",
journal = "Differential and Integral Equations",
issn = "0893-4983",
publisher = "Khayyam Publishing, Inc.",

}

Unbounded Principal Eigenfunctions for Problems on all of R^N. / Afrouzi, G A; Brown, Kenneth Joseph.

In: Differential and Integral Equations, Vol. 14, 2001, p. 37-50.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Unbounded Principal Eigenfunctions for Problems on all of R^N

AU - Afrouzi, G A

AU - Brown, Kenneth Joseph

PY - 2001

Y1 - 2001

M3 - Article

VL - 14

SP - 37

EP - 50

JO - Differential and Integral Equations

JF - Differential and Integral Equations

SN - 0893-4983

ER -